Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 169061, 8 pages
http://dx.doi.org/10.1155/2014/169061
Research Article

Parameterized Hilbert-Type Integral Inequalities in the Whole Plane

1Department of Mathematics, Guangdong University of Education, Guangzhou, Guangdong 510303, China
2Department of Mathematics and Computer Science, Longyan University, Longyan, Fujian 364012, China

Received 21 June 2014; Accepted 5 August 2014; Published 19 August 2014

Academic Editor: Tohru Ozawa

Copyright © 2014 Qiliang Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. H. Hardy, J. E. Littlewood, and G. Po'lya, Inequalities, Cambridge University Press, Cambridge, Mass, USA, 1934.
  2. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Inequalities Involving Functions and Their Integrals and Derivatives, vol. 53 of Boston, Mass, USA, Kluwer Academic Publishers, 1991.
  3. B. Yang, The Norm of Operator and Hilbert-Type Inequalities, Science Press, Beijing, China, 2009.
  4. B. C. Yang, “A survey of the study of Hilbert-type inequalities with parameters,” Advances in Mathematics, vol. 38, no. 3, pp. 257–268, 2009. View at Google Scholar · View at MathSciNet
  5. B. Yang, “On the norm of an integral operator and applications,” Journal of Mathematical Analysis and Applications, vol. 321, no. 1, pp. 182–192, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. I. Brnetic and J. Pecaric, “Generalizations of Hilbert's integral inequality,” Mathematical Inequalities and Applications, vol. 7, no. 2, pp. 199–205, 2004. View at Google Scholar
  7. M. Krnić and J. Pečarić, “General Hilbert's and Hardy's inequalities,” Mathematical Inequalities & Applications, vol. 8, no. 1, pp. 29–51, 2005. View at Publisher · View at Google Scholar
  8. J. Xu, “Hardy-Hilbert's inequalities with two parameters,” Advances in Mathematics, vol. 36, no. 2, pp. 189–202, 2007. View at Google Scholar · View at MathSciNet
  9. B. Yang, “On the norm of a Hilbert's type linear operator and applications,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 529–541, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. D. M. Xin, “A Hilbert-type integral inequality with a homogeneous kernel of zero degree,” Mathematical Theory and Applications, vol. 30, no. 2, pp. 70–74, 2010. View at Google Scholar · View at MathSciNet
  11. Q. Liu and W. Sun, “A Hilbert-type integral inequality with multiparameters and a nonhomogeneous kernel,” Abstract and Applied Analysis, vol. 2014, Article ID 674874, 5 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  12. L. Debnath and B. Yang, “Recent developments of Hilbert-type discrete and integral inequalities with applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 871845, 29 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. B. Yang, “A new Hilbert's type integral inequality,” Soochow Journal of Mathematics, vol. 33, no. 4, pp. 849–859, 2007. View at Google Scholar · View at MathSciNet
  14. B. C. Yang, “A new Hilbert-type integral inequality with some parameters,” Journal of Jilin University (Science Edition), vol. 46, no. 6, pp. 1085–1090, 2008. View at Google Scholar · View at MathSciNet
  15. B. He and B. C. Yang, “A Hilbert-type integral inequality with a homogeneous kernel of 0-degree and a hypergeometric function,” Mathematics in Practice and Theory. Shuxue de Shijian yu Renshi, vol. 40, no. 18, pp. 203–211, 2010. View at Google Scholar · View at MathSciNet
  16. Z. Zeng and Z. Xie, “On a new Hilbert-type integral inequality with the homogeneous kernel of degree 0 and the integral in whole plane,” Journal of Inequalities and Applications, vol. 2010, Article ID 256796, 9 pages, 2010. View at Google Scholar
  17. A. Wang and B. Yang, “A new Hilbert-type integral inequality in the whole plane with the non-homogeneous kernel,” Journal of Inequalities and Applications, vol. 2011, article 123, 2011. View at Publisher · View at Google Scholar · View at Scopus
  18. B. He and B. Yang, “On an inequality concerning a non-homogeneous kernel and the hypergeometric function,” Tamsui Oxford Journal of Information and Mathematical Sciences, vol. 27, no. 1, pp. 75–88, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. Z. Xie, Z. Zeng, and Y. Sun, “A new Hilbert-type inequality with the homogeneous kernel of degree,” Advances and Applications in Mathematical Sciences, vol. 12, no. 7, pp. 391–401, 2013. View at Google Scholar
  20. Z. Zhen, K. R. R. Gandhi, and Z. Xie, “A new Hilbert-type inequality with the homogeneous kernel of degree-2 and with the integral,” Bulletin of Mathematical Sciences & Applications, vol. 3, no. 1, pp. 11–20, 2014. View at Google Scholar
  21. Z. Wang and D. Guo, Introduction to Special Functions, Science Press, Beijing, China, 1979.
  22. J. Kuang, Introudction to Real Analysis, Hunan Educiton Press, Changsha, China, 1996.
  23. J. Kuang, Applied Inequalities, Shangdong Science and Technology Press, Jinan, China, 2004.